# SDR SWAA2022030729719

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED THE LT HORZ STAB UPPER FWD SLIDE SEAL IAW MM 53-31-31-000-802; 4077C 03MAY19. INSTALLED NEW LT HORIZ STAB UPPER FWD SLIDE SEAL IAW MM 53-31-31-400-802 STEP 5.3.E; 3.F.
